Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Asystole

Maybe asking this question a little prematurely..

Recommended Posts

I was just in the bathroom after showering ready for work and the afternoon sun was shining directly onto me & the mirror in front of me and i noticed that the originally few small white bumps that everybody seems to report getting during and post-tane had become a whole lot of them, most with small blackheads developing too. They're on my chest and shoulders, looots of them, and before accutane i only had them on my shoulders. I don't have any red spots yet though just these blackheads..

Is this a sign that my acne is going to return :S? I only did a 3 and a half month course of accutane on 30mg per day, moving up to 35 then finally back to 25 for the last few weeks due to derm being unhappy with my LDL levels in my blood. My treatment ended february the 9th and had cleared up my acne and blackheads.

Bah, any help / experience?

Share this post


Link to post
Share on other sites

I also meant to ask whether it is likely i would be allowed back on the drug if it had been affecting my cholesterol levels; a lot of people on here told me my derm overreacted and that people are rarely taken off the drug due to changes in blood levels.

If not could i find another derm on the NHS ?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×